I have been taking tramadol for quite some time know and Im sick of being nausous every morning and constantly constipated. I know Im addicted to them, because I take them everyday. I have been clean for 3 days. Im still sick(diarrea,stomach ache).

I was really wanting to know

I was really wanting to know what can I do to get feeling better faster? I know the cravings,depression and not feeling clear in my head is just in due time and thats what I have to overcome, and thats what I will do , because I` m sick of feel sick and addicted. I tried to quit the last time and my stomach was cramping for quit a while, like a couple weeks? Mainly diarrea and excess gas and weak. What`s a healthy natural solution? Thanks for you concerns and your website.

Hi, my name is Liv. I

Hi, my name is Liv. I wondered upon this site today while doing some research on line, so I'm relatively new to it. I used to work in a detox center so I have some tips that may be helpful to you.

Beware of your caffeine and sugar in take while detoxing. Both actually slow down the process. Caffeine can be very upsetting to an empty stomach.

Keep yourself well hydrated by drinking lots of water.

Make sure you eat at least 3 small healthy meals a day to help keep up your energy.

Use a bulk forming natural fiber to help with diarrhea.
Walmart Equate fiber Caps are great. Fiber also helps control gas.

Advil or Motrin for aches and pains.

Benadryl can be used for sleepless or restless times.

Don't dwell on the detox process. Get up and get moving I'm sure there are plenty of things you miss doing. Attend some meetings for emotional and peer support. They can really help a lot! Take care and Good luck!

Liv

Success Isn't Happiness, Finding Happiness is Successs!

Olivia~*::*~

I would be suspect of "Liv".

I would be suspect of "Liv". Whoever tells you - "Walmart Equate fiber Caps" are ok is not thinking of your health. They are not a healthy natural solution. Instead try real fiber like sprinkles of ground Flax seeds. It is good and good for you and will solve the diarrhea issue.

What is interesting about your story though is that I had no idea Tramodol was similar to opiates in it's addiction / withdrawal? I didn't know it caused diareah and the same withdrawal symptoms of opiates.

Tramadol is a NSAID right? So Motrin and Advil is just another NSAID. It is bad for your stomach and can cause the same stomach cramping that the Tramodal is doing.

Try Kava Kava and Valerian root to sleep. It is as effective as Xanax but better for you and less of a hang over.

Interested to hear more on how you are doing. I am not familiar personally with Tramadol but be sure you're careful of random online advice (after reading what others told you) without researching it yourself before taking it into account.

phone icon Call now to discuss prescription drug addiction treatment options. 1-800-500-5722

disclaimer

Call Now to Discuss Addiction Treatment Options 800.500.5722

1-800 500-5722

Subscribe to our free Newsletter for weekly Support and Inspiration

Email

Poll

Why Did You Visit This Site?
I Have an Addiction
21%
A Friend or Family Member has an Addiction
33%
I Might Have an Addiction....Not Sure
8%
I am Recovering From an Addiction
6%
Just Looking for Information
32%
Total votes: 7083